MAUDE Adverse Event Report: SIRTEX WILMINGTON LLC SIR-SPHERES Y-90 MICROSPHERES; YTTRIUM-90 RESIN MICROSPHERES

SIRTEX WILMINGTON LLC SIR-SPHERES Y-90 MICROSPHERES; YTTRIUM-90 RESIN MICROSPHERES
Model Number SIR-Y001
Health Effect - Clinical Codes Death (1802); Ulcer (2274)
Date of Event 10/01/2019
Type of Reportable Event Death
Event or Problem Description
Patient had a pre-existing issue with ulcers.Patient treated with sir-spheres on (b)(6) 2019, and experienced gastric ulcer after the procedure.Patient passed away on (b)(6) 2019.We requested additional information from the physician and have not obtained any further details.

Brand Name
SIR-SPHERES Y-90 MICROSPHERES
Common Device Name
YTTRIUM-90 RESIN MICROSPHERES
Manufacturer (Section D)
SIRTEX WILMINGTON LLC
16 upon dr.
no. 2-4
wilmington MA 01887
MDR Report Key9508723
Report Number3005579300-2019-00009
Device Sequence Number13805516
Product Code NAW
UDI-Device IdentifierM425SIRY0010
UDI-PublicM425SIRY0010
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P990065
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSIR-Y001
Device Catalogue NumberSIR-Y001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2019
Initial Report FDA Received Date12/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;